MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a cerebral vascular accident.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) was positioned and a 21mm watchman laa closure device & delivery system (wds) were used.The procedure was completed successfully and the closure device was implanted in the laa of the patient.There were no complications that were reported to have occurred.Post procedure the patient was noted to have left sided facial droop.The patient had a ct scan of their head that showed cerebral atrophy and microvascular ischemic change.A few days after this the patient had a magnetic resonance imaging procedure performed.It was noted that the patient had acute very mild left facial droop and a possible small ischemic event.The patient is still experiencing mild left facial droop and mild left side weakness.

Brand Name
WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10886802
Report Number2134265-2020-15543
Device Sequence Number14215245
Product Code NGV
UDI-Device Identifier08714729838227
UDI-Public08714729838227
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model Number10371
Device Catalogue Number10371
Device Lot Number0023108742
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;